Translator Disclaimer
December 2008 Borel equivalence relations which are highly unfree
Greg Hjorth
J. Symbolic Logic 73(4): 1271-1277 (December 2008). DOI: 10.2178/jsl/1230396917

Abstract

There is an ergodic, measure preserving, countable Borel equivalence relation E on a standard Borel probability space (X, μ) such that E|C is not essentially free on any conull C⊂ X.

Citation

Download Citation

Greg Hjorth. "Borel equivalence relations which are highly unfree." J. Symbolic Logic 73 (4) 1271 - 1277, December 2008. https://doi.org/10.2178/jsl/1230396917

Information

Published: December 2008
First available in Project Euclid: 27 December 2008

zbMATH: 1162.03028
MathSciNet: MR2467215
Digital Object Identifier: 10.2178/jsl/1230396917

Subjects:
Primary: 03E15 , 28D15 , 37A15

Keywords: Borel equivalence relations , Borel reducibility , ergodic theory , free group actions

Rights: Copyright © 2008 Association for Symbolic Logic

JOURNAL ARTICLE
7 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.73 • No. 4 • December 2008
Back to Top